Alert archive / Texas / Red Flag Warnings in 2008
Red Flag Warning 14, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at Feb 21, 2008, 6:42 AM CST for 4 counties in Texas. It took effect at Feb 21, 2008, 12:00 PM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 21, 2008, 6:42 AM CST (12:42 UTC)
- In effect from
- Feb 21, 2008, 12:00 PM CST
- Expired
- Feb 21, 2008, 7:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Loving County, TX, Pecos County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 101 km from the middle of the area, began a volume at 12:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 0.7 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1853 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMAF 211242 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 642 AM CST THU FEB 21 2008 TXZ057>060-067-074-075-080-081-212100- /O.UPG.KMAF.FW.A.0010.080221T1900Z-080222T0200Z/ /O.NEW.KMAF.FW.W.0014.080221T1800Z-080222T0100Z/ VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-WARD- DAVIS/APACHE MOUNTAINS AREA-PECOS-MARFA PLATEAU-BIG BEND AREA- 642 AM CST THU FEB 21 2008 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CST THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. DRY AIR AND WESTERLY DOWNSLOPE WINDS WILL SPREAD EAST ACROSS THE AREA DURING THE AFTERNOON. AS TEMPERATURES WARM INTO THE 60S IN THE HIGHER ELEVATIONS OF THE DAVIS MOUNTAINS...AND INTO THE 70S ELSEWHERE...THIS WILL RESULT IN MINIMUM HUMIDITIES OF 10 TO 15 PCT. WEST WINDS SUSTAINED NEAR 20 MPH WITH GUSTS TO 30 MPH ARE EXPECTED TO DEVELOPMENT AFTER NOON...EXCEPT IN THE DAVIS MOUNTAINS WHERE HIGHER GUSTS OVER 50 MPH WILL OCCUR. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW INTO DANGEROUS...WIND-DRIVEN WILDFIRES. $$ NMZ115-212100- /O.NEW.KMAF.FW.W.0014.080221T1800Z-080222T0100Z/ SOUTHEAST PLAINS/BLM ROSWELL/LNZ- 542 AM MST THU FEB 21 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS AFTERNOON. DRY AIR AND WESTERLY DOWNSLOPE WINDS WILL SPREAD EAST ACROSS THE SOUTHEAST NEW MEXICO PLAINS THIS AFTERNOON. AS TEMPERATURES WARM INTO THE 60S AND LOWER 70S...THIS WILL RESULT IN MINIMUM HUMIDITIES OF 10 TO 15 PCT. WEST WINDS SUSTAINED NEAR 20 MPH WITH GUSTS TO 30 MPH ARE EXPECTED TO DEVELOPMENT AFTER NOON. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW INTO DANGEROUS...WIND-DRIVEN WILDFIRES. $$
1 follow-up statement
000 WWUS84 KMAF 212058 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 258 PM CST THU FEB 21 2008 NMZ115-TXZ058>060-067-221100- /O.NEW.KMAF.FW.A.0011.080223T1900Z-080224T0000Z/ /O.CON.KMAF.FW.W.0014.000000T0000Z-080222T0100Z/ SOUTHEAST PLAINS/BLM ROSWELL/LNZ- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-WARD- 258 PM CST THU FEB 21 2008 /158 PM MST THU FEB 21 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST /6 PM MST/ THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT SATURDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST /6 PM MST/ THIS EVENING. DRY AIR AND WESTERLY DOWNSLOPE WINDS WILL CONTINUE TO SPREAD EAST ACROSS THE AREA DURING THE AFTERNOON. AS TEMPERATURES WARM INTO THE 60S IN THE HIGHER ELEVATIONS OF THE DAVIS MOUNTAINS...AND INTO THE 70S ELSEWHERE...THIS WILL RESULT IN MINIMUM HUMIDITIES OF 10 TO 15 PCT. WEST WINDS SUSTAINED NEAR 20 MPH WITH GUSTS TO 30 MPH ARE EXPECTED TO DEVELOPMENT AFTER NOON...EXCEPT IN THE DAVIS MOUNTAINS WHERE HIGHER GUSTS OVER 50 MPH WILL OCCUR. THE COMBINATION OF WESTERLY 20 FOOT WINDS INCREASING ABOVE 20 MPH...AFTERNOON RELATIVE HUMIDITY VALUES BETWEEN 10 AND 15 PERCENT AND HIGH FIRE DANGER WILL CONTINUE TO BRING FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD AGAIN SATURDAY AFTERNOON. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW INTO DANGEROUS...WIND-DRIVEN WILDFIRES. $$ TXZ057-074-075-080-081-220100- /O.CON.KMAF.FW.W.0014.000000T0000Z-080222T0100Z/ VAN HORN AND HIGHWAY 54 CORRIDOR-DAVIS/APACHE MOUNTAINS AREA- PECOS-MARFA PLATEAU-BIG BEND AREA- 258 PM CST THU FEB 21 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... DRY AIR AND WESTERLY DOWNSLOPE WINDS WILL CONTINUE TO SPREAD EAST ACROSS THE AREA DURING THE AFTERNOON. AS TEMPERATURES WARM INTO THE 60S IN THE HIGHER ELEVATIONS OF THE DAVIS MOUNTAINS...AND INTO THE 70S ELSEWHERE...THIS WILL RESULT IN MINIMUM HUMIDITIES OF 10 TO 15 PCT. WEST WINDS SUSTAINED NEAR 20 MPH WITH GUSTS TO 30 MPH ARE EXPECTED TO CONTINUE THIS AFTERNOON...EXCEPT IN THE DAVIS MOUNTAINS WHERE HIGHER GUSTS OVER 50 MPH WILL OCCUR. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW INTO DANGEROUS...WIND-DRIVEN WILDFIRES. $$ TXZ045>048-050>053-061>063-068>070-221100- /O.NEW.KMAF.FW.A.0011.080223T1900Z-080224T0000Z/ GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-ECTOR- MIDLAND-GLASSCOCK-CRANE-UPTON-REAGAN- 258 PM CST THU FEB 21 2008 ...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT SATURDAY AFTERNOON. THE COMBINATION OF WESTERLY 20 FOOT WINDS INCREASING ABOVE 20 MPH...AFTERNOON RELATIVE HUMIDITY VALUES BETWEEN 10 AND 15 PERCENT AND HIGH FIRE DANGER WILL CONTINUE TO BRING FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD AGAIN SATURDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Feb 21, 5:48 AM CST, 54 minutes earlier.
Area forecast discussion, Feb 21, 5:48 AM CST, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
548 AM CST THU FEB 21 2008
.AVIATION...
LOWERED VIS THIS MORNING AFFECTING KMAF AND KHOB WITH LIFR AND IFR
CONDITIONS RESPECTIVELY. EXPECT THESE CONDITIONS TO STAY WHERE
THEY ARE RATHER THAN WORSEN...AND THEN BEGIN TO IMPROVE AFTER
SUNRISE THIS MORNING.
NEAR CALM WINDS AREAWIDE WILL INCREASE FROM THE WEST AND SOUTHWEST
LATER THIS MORNING/EARLY THIS AFTERNOON. EXPECT SUSTAINED WINDS
NEAR 15KT WITH GUSTS TO NEAR 30KT POSSIBLE ACROSS AREA TERMINALS.
WINDS ARE EXPECTED TO DECREASE TO NEAR 10KT OVERNIGHT TONIGHT AND
REMAIN FROM THE WEST WITH MAYBE A NORTHWEST SHIFT LATER IN THE
OVERNIGHT. /13/
&&
.PREV DISCUSSION... /ISSUED 543 AM CST THU FEB 21 2008/
DISCUSSION...
A POTENT SOUTHERN STREAM SHORTWAVE TROUGH WAS TRANSLATING EASTWARD
THROUGH ARIZONA THIS MORNING...WHILE A COLD FRONT HAD MOVED SOUTH TO
A CARLSBAD...PECOS...CRANE AND BIG LAKE LINE BY 21/10Z. FOG HAD
DEVELOPED BEHIND THE FRONTAL BOUNDARY...AND POSSIBLY SOME DRIZZLE
WITHIN AREA OF WEAK ISENTROPIC UPGLIDE...BUT WAS NOT VERY THICK
ACCORDING TO OBSERVATIONS AND PHONE CALLS. WINDS IN THE GUADALUPE
AND DAVIS MOUNTAINS HAD INCREASED OVERNIGHT...BUT REMAINED BELOW 40
MPH SUSTAINED SO FAR.
WILL CARRY FOG IN AREAS BEHIND THE FRONTAL BOUNDARY THIS MORNING...
IN ADDITION TO PATCHY DRIZZLE. THINK VISIBILITIES WILL REMAIN HIGH
ENOUGH TO FOREGO A DENSE FOG ADVISORY...WHILE SURFACE TEMPERATURES
OF 30 DEGREES OR HIGHER...AND RECENT WARM TEMPERATURES WILL
ALLEVIATE ANY FREEZING DRIZZLE CONCERNS. THE FOG SHOULD LIFT
THROUGH MID MORNING AS SURFACE PRESSURE FALLS CONTINUE AREAWIDE WITH
THE APPROACH OF THE SAID SHORTWAVE TROUGH. AS THE SHORTWAVE TROUGH
MOVES OVER NEW MEXICO THIS AFTERNOON SOME ELEVATED INSTABILITY CROPS
UP OVER SOUTHEAST NEW MEXICO...ALONG WITH STEEP LAPSE RATES AROUND 8
C/KM. ADDED ISOLATED THUNDERSTORMS TO NORTHERN LEA COUNTY...
ALTHOUGH THE SUB CLOUD LAYER WILL REMAIN VERY DRY AND LIMIT ANY
PRECIPITATION. BESIDES THE BEST DYNAMICS WILL REMAIN NORTH OF THE
CWA TOO.
TONIGHT THE FRONTAL BOUNDARY WILL LIKELY SLIP SOUTH INTO THE AREA
AGAIN...WITH THE SOUTHERN EXTENT IT TRAVELS TO AGAIN A DILEMMA RIGHT
NOW. HAVE COOLED TEMPERATURES FROM NORTHERN LEA COUNTY ACROSS THE
NORTHERN PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS FOR THIS
POSSIBILITY. ALSO ADDED PATCHY FOG AS WHAT MOISTURE IS AVAILABLE
COULD POOL ALONG THE BOUNDARY AGAIN. TEMPERATURES WILL WARM ABOVE
NORMAL AREAWIDE AGAIN FRIDAY THROUGH SUNDAY AS PERSISTENT WESTERLY
FLOW ALOFT WILL BE REPLACED BY A TRANSIENT UPPER RIDGE. EVEN WARMER
TEMPERATURES WILL BE POSSIBLE MONDAY AS WEST WINDS INCREASE AHEAD OF
ANOTHER SOUTHERN STREAM SHORTWAVE TROUGH. A COLD FRONT WILL FOLLOW
MONDAY NIGHT AND TUESDAY AND COOL TEMPS BACK BELOW NORMAL VALUES. A
WARMING TREND WILL FOLLOW WEDNESDAY WITH ABOVE NORMAL TEMPS EXPECTED
AGAIN BY NEXT THURSDAY. THERE APPEARS TO BE LITTLE CHANCE OF
PRECIPITATION THROUGHOUT THE FORECAST.
FIRE WEATHER...
FIRE WEATHER WILL BE A CONCERN THIS AFTERNOON...THAT IS IF WIND
SPEEDS ACTUALLY PICK UP UNDER WHAT APPEARS TO BE QUITE A BIT OF
CLOUD COVER THAT WILL BE MOVING OVER THE AREA...AND TEMPERATURES
WARM AND DEWPOINTS BOTTOM OUT AS EXPECTED. SINCE WINDS DO LOOK LIKE
THEY COULD BE AROUND 20 MPH SUSTAINED...WENT WITH A RED FLAG WARNING
FOR THE SOUTHEAST NEW MEXICO PLAINS...SOUTH OVER UPPER TRANS
PECOS...MARFA PLATEAU...DAVIS MOUNTAINS...STOCKTON PLATEAU AND BIG
BEND REGION DESPITE THESE CONCERNS. MORE THAN LIKELY SOME OF THESE
AREAS WILL SEE RED FLAG CONDITIONS IF THE WINDS MATERIALIZE...SO
CONSIDERING THE STATE OF FUELS WOULD RATHER ERR IN THIS MANNER. THE
RED FLAG WARNING WILL BE IN EFFECT FROM 21/18Z TILL 22/01Z WHEN WIND
SPEEDS DIMINISH AND/OR RH/S INCREASE ENOUGH.
RECOVERY TONIGHT WILL BE POOR TO FAIR OVER ALL BUT THE NORTHERN
PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS WHERE A COLD FRONT IS
EXPECTED TO DROP BACK TO THE SOUTH. FIRE WEATHER CONCERNS WILL
REMAIN ELEVATED BOTH FRIDAY AND SATURDAY...BUT HAVE FOREGONE
ISSUANCE OF A FIRE WEATHER WATCH FOR EITHER DAY AT THIS POINT AS
THE SURFACE PRESSURE GRADIENT DOES NOT APPEAR TO BE AS STRONG
FRIDAY...AND THERE IS TOO MUCH DISAGREEMENT AMONGST PROGS FOR ANY
CERTAINTY ON WINDS SATURDAY. ONE OR BOTH OF THESE DAYS COULD BE
SUBJECT TO A RED FLAG WARNING ON SUBSEQUENT SHIFTS THOUGH.
ALTHOUGH FRIDAY AND SATURDAY LOOK MARGINAL FOR FIRE WEATHER DUE TO
UNCERTAINTY IN WIND SPEEDS...AND LIGHTER WINDS AREAWIDE WILL
ALLEVIATE FIRE WEATHER CONCERNS SUNDAY...IT APPEARS MONDAY WILL BE
THE NEXT CERTAIN FIRE WEATHER DAY OVER MOST OF THE AREA. WELL ABOVE
NORMAL TEMPERATURES WILL LIKELY COMBINE WITH WINDY CONDITIONS
AREAWIDE TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS.
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM MST THIS
AFTERNOON FOR THE FOLLOWING ZONES...SOUTHEAST PLAINS/BLM
ROSWELL/LNZ.
HIGH WIND WARNING FROM 5 AM EARLY THIS MORNING TO 8 PM MST THIS
EVENING FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS OF
EDDY COUNTY.
TX...RED FLAG WARNING FROM NOON TODAY TO 7 PM CST THIS EVENING FOR
THE FOLLOWING ZONES...BIG BEND AREA...DAVIS/APACHE
MOUNTAINS AREA...LOVING...MARFA PLATEAU...PECOS...REEVES
COUNTY AND UPPER TRANS PECOS...VAN HORN AND HIGHWAY 54
CORRIDOR...WARD...WINKLER.
HIGH WIND WARNING FROM 6 AM CST /5 AM MST/ THIS MORNING TO 9 PM
CST /8 PM MST/ THIS EVENING FOR THE FOLLOWING ZONES...
DAVIS/APACHE MOUNTAINS AREA...GUADALUPE MOUNTAINS.
&&
13Hazardous weather outlook, Feb 21, 5:18 AM CST, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 518 AM CST THU FEB 21 2008 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-221130- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 518 AM CST THU FEB 21 2008 /418 AM MST THU FEB 21 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT WESTERLY WINDS ARE EXPECTED TO BEGIN INCREASING THIS MORNING...ESPECIALLY ACROSS THE MOUNTAINS OF WEST TEXAS AND SOUTHEAST NEW MEXICO. EXPECT SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS TO NEAR 65 MPH POSSIBLE. IN ADDITION...WITH THE STRONG WINDS AND DRY CONDITIONS...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING...ESPECIALLY ACROSS THE TRANS PECOS REGIONS. LOW RH VALUES...THE STRONG WESTERLY WINDS...AND AMPLE FUELS WILL LEAD TO HIGH FIRE DANGER TODAY. LOCALIZED PATCHY FOG WILL ALSO BE POSSIBLE THROUGHOUT THE EARLY MORNING HOURS TODAY NEAR AND JUST NORTH OF THE FRONTAL BOUNDARY OVER THE PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS. EXPECT VARIABLE VISIBILITIES ACROSS THESE REGIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY INCREASED WINDS AND DRY CONDITIONS ON FRIDAY AND SATURDAY WILL AGAIN CONTRIBUTE TO HIGH FIRE DANGER ACROSS PORTIONS OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND 13
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 5:56 AM CST | High Wind Warning | MAF | Eddy | 15 hr |
| Feb 21, 2:58 PM CST | Fire Weather Watch | MAF | 38 hr |
Nearby
Red Flag Warnings in Texas, 2008Red Flag Warnings in New Mexico, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.